# SDR DL76L982409

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Mid Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HEAVY HOT DUCT ELECTRICAL SMELL AFT OF MID GALLEY.  PULLED AFT EQ EXHAUST FAN NR 1, NO HELP.  INSPECTED ENTIRE AREA AFT OF MID GALLEY INCLUDING GALLEY OVENS AND COFFEEMAKERS.  RAN BOTH PACKS AND ENTERTAINMENT SYSTEM, NO FAULTS FOUND, A/C DISPATCHED.  AS A PRECAUTION, CLEANED GALLEY VENT FAN SCREEN, REPLACED S75 THERMAL SWITCH AND V13 CARGO HEAT VALVE PER MSU SET UP.  RAN ALL GALLEY AND CABIN SYSTEMS, NO PROBLEM NOTED.
